Derived and residual Sylvester-Hadamard designs and the Smith normal form


Hacioglu I.

TURKISH JOURNAL OF MATHEMATICS, vol.37, no.3, pp.398-403, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.3906/mat-1112-18
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.398-403

Abstract

We computed the Smith normal form of Sylvester-Hadamard designs and its complement, their derived and residual Sylvester-Hadamard designs and their complementary derived and residual Sylvester-Hadamard designs.